Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 142, NWS Twin Cities, MN

July 17, 2010Pierce County, Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 17, 2010, 8:44 PM CDT for Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2010, 8:44 PM CDT (01:44 UTC)
Expired
Jul 17, 2010, 9:45 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 91 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:28 PM CDTTSTM WND GST 63New Richmond, WI
Jul 17, 9:37 PM CDTTSTM WND DMGRiver Falls, WI5 INCH TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:28 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1779 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS53 KMPX 180144
SVRMPX
WIC093-095-109-180245-
/O.NEW.KMPX.SV.W.0142.100718T0144Z-100718T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT SAT JUL 17 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN NORTHWEST WISCONSIN...
  ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
  PIERCE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 945 PM CDT

* AT 842 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CUSHING TO 15 MILES
  WEST OF NORTH HUDSON TO 22 MILES WEST OF NORTH HUDSON TO 37 MILES
  WEST OF NORTH HUDSON...AND MOVING EAST AT 40 MPH.  PENNY SIZE HAIL
  MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  BALSAM LAKE...
  NEW RICHMOND...
  AMERY...
  RIVER FALLS...
  ELLSWORTH...
  CUSHING...
  ST CROIX FALLS...
  OSCEOLA...
  DRESSER...
  FREDERIC...
  CENTURIA...
  LUCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4572 9215 4464 9215 4467 9256 4477 9279
      4496 9275 4507 9280 4511 9275 4530 9275
      4540 9264 4544 9264 4556 9275 4556 9285
      4559 9288 4564 9286 4565 9255 4572 9252
TIME...MOT...LOC 0144Z 270DEG 36KT 4559 9265 4503 9304
          4492 9316 4491 9347
WIND...HAIL 65MPH 0.75IN

$$
2 follow-up statements
182 
WWUS53 KMPX 180209
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT SAT JUL 17 2010

WIC093-095-109-180245-
/O.CON.KMPX.SV.W.0142.000000T0000Z-100718T0245Z/
POLK WI-ST. CROIX WI-PIERCE WI-
909 PM CDT SAT JUL 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PIERCE...ST. CROIX AND POLK COUNTIES UNTIL 945 PM CDT...

AT 905 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CENTURIA TO HOULTON TO RIVER FALLS TO PRESCOTT...MOVING EAST AT 40
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  RIVER FALLS...BALSAM LAKE...AMERY...ELLSWORTH...WANDEROOS...
  MILLTOWN...HAMMOND...LUCK...FREDERIC...DERONDA...DEER PARK...
  CYLON...LEWIS...BALDWIN...EMERALD...FOREST...WOODVILLE...CLEAR
  LAKE...CLAM FALLS AND BELDENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
MUCH OF THE TWIN CITIES METRO AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 4572 9215 4464 9215 4467 9256 4477 9279
      4496 9275 4507 9280 4511 9275 4530 9275
      4540 9264 4544 9264 4556 9275 4556 9285
      4559 9288 4564 9286 4565 9255 4572 9252
TIME...MOT...LOC 0208Z 270DEG 36KT 4543 9254 4504 9246
          4488 9258 4482 9276
WIND...HAIL 70MPH 0.75IN

$$
639 
WWUS53 KMPX 180232
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 PM CDT SAT JUL 17 2010

WIC093-095-109-180245-
/O.CON.KMPX.SV.W.0142.000000T0000Z-100718T0245Z/
POLK WI-ST. CROIX WI-PIERCE WI-
932 PM CDT SAT JUL 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PIERCE...EASTERN ST. CROIX AND SOUTHEASTERN POLK COUNTIES UNTIL 945
PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES WEST OF COMSTOCK TO GLENWOOD CITY TO SPRING VALLEY TO
ELLSWORTH...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN PIERCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE TWIN CITES METRO AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 4464 9215 4467 9256 4498 9244 4548 9255
      4561 9216
TIME...MOT...LOC 0232Z 274DEG 53KT 4548 9211 4502 9202
          4486 9214 4475 9231
WIND...HAIL 70MPH 0.75IN

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:05 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 17, 6:05 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT SAT JUL 17 2010

.DISCUSSION...
THE MAIN FORECAST CHALLENGE IS THE SEVERE WEATHER OCCURRING OVER THE
AREA THIS AFTERNOON INTO THIS EVENING. AIRMASS WAS VERY PRIMED FOR
THE DEVELOPMENT OF SUPERCELL ACROSS MUCH OF FORECAST AREA.  THIS
THE MAIN FOCUS WILL BE OVER WESTERN INTO SOUTH CENTRAL MINNESOTA.
WEAK CAP OVER SOUTHWEST MN...EXPECTED TO ERODE BY LATE AFTERNOON OR
EARLY THIS EVENING.

THUNDERSTORMS CONTINUE TO FIRE ALONG AND NORTH OF WARM FRONT
BOUNDARY OVER CENTRAL MN. MOST OF THE THUNDERSTORMS HAVE BEEN
ELEVATED...SO THE MAIN THREATS OVER OUR AREA THIS AFTERNOON WILL BE
LARGE HAIL AND DAMAGING WINDS.  ONCE THE CAP ERODE NEAR THE WARM
SECTOR SOUTH INTERSTATE 94...EXPECT SOME ISOLATED TORNADOES TO
DEVELOP.

THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP INTO A MESOSCALE
CONVECTIVE SYSTEM OVER SOUTHERN MN...WITH MOVES THE BULK OF THE
SEVERE WEATHER BY 10 PM SOUTH OF OUR CWA.  LATER TONIGHT...MORE OF
HEAVY RAIN THREAT AS A SERIES OF SHORT WAVES MOVE ACROSS THE AREA
OVERNIGHT.

MOST OF THE SHOWERS AND THUNDERSTORMS SHOULD BE OUT OF OUR FORECAST
AREA BY MIDNIGHT...EXCEPT OVER PARTS OF WEST CENTRAL WI AND EXTREME
SOUTH CENTRAL MN.

HYDROLOGICAL CONCERNS...THUNDERSTORMS ARE EXPECTED TO TRAIN OVER
PARTS OF WEST CENTRAL INTO SOUTH CENTRAL MN TONIGHT. SEVERAL WEAK
SHORTWAVE TROUGHS MOVING OVER THE UPPER MIDWEST TONIGHT...EXPECT A
BACKWARD PROPAGATING MESOSCALE CONVECTIVE COMPLEX TO DEVELOPS OVER
WESTERN MN LATER THIS EVENING. PRECIP WATER VALUES OF 2.00 TO 2.50
INCHES ARE FORECAST OVER THIS AREA. EVEN WITH FORECAST QPF 3.00 OR
4.00 INCHES. IT SHOULD NOT BE A PROBLEM ON THE MAIN STEMS OF THE
RIVERS TONIGHT.

NEXT CHANCE OF THUNDERSTORMS IS MONDAY AS ANOTHER WEAK SHORT WAVE
TROUGH.

LONG RANGE FORECAST...MODELS DIFFER ON THE THREAT OF PRECIPITATION
FOR THE UPPER MIDWEST THROUGH END OF THE WORK WEEK.  GFS MODEL KEEPS
MUCH OF THE FORECAST AREA DRY...WHILE THE PERSISTENT EUROPEAN MODEL
KEEPS US WET THROUGH FRIDAY.  WL LEAN MORE TOWARDS THE EUROPEAN
MODEL...AS SEVERAL MINOR IMPULSES RIDE OVER THE UPPER RIDGE OVER THE
UPPER MIDWEST. TIMING OF THE INITIATION OF THUNDERSTORMS WILL BE
CRITICAL.

&&

.AVIATION.../00Z TAF ISSUANCE/

WITH COLD FRONT STILL WEST OF MOST OF THE TAF SITES EARLY THIS
EVENING. THUNDERSTORMS...SOME SEVERE ARE POSSIBLE TONIGHT.  THE
LATEST IR SATELLITE LOOP SHOWED A LINE OF THUNDERSTORMS WITH A
COUPLE OF MESOSCALE CONVECTIVE COMPLEXES OVER EASTERN SOUTH DAKOTA
AND WESTERN MINNESOTA. WEATHER CONDS WILL LOWER TO MARGINAL TO IFR
CONDS IN AND NEAR THUNDERSTORMS AS THESE SYSTEMS COME ACROSS THE
AREA OVERNIGHT.  ONCE THE STORMS EXIT THE AREA LATE TONIGHT AND
EARLY SUNDAY MORNING...CONDS WILL IMPROVE TO SCATTERED TO BROKEN
CLOUDS ROUGHLY BETWEEN 4000-5000 FEET AGL.

KMSP...FRONTAL BOUNDARY OVER EASTERN SODAK WILL MOVE EAST THROUGH
THE METRO AREA OVERNIGHT.  WEATHER CONDS EXPECTED TO IMPROVE AFTER
MIDNIGHT. WINDS SOUTHEAST TO SOUTH 10 TO 20 KNOTS...THEN SHIFTING TO
NORTHWEST 10 TO 15 KNOTS AFTER THE FRONTAL PASSAGE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jul 17, 7:33 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT SAT JUL 17 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
180915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
733 PM CDT SAT JUL 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER WEST CENTRAL AND SOUTH CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN OVERNIGHT.  SOME OF
THUNDERSTORMS ARE LIKELY TO PRODUCE DAMAGING WINDS...LARGE HAIL AND
HEAVY RAIN.  ISOLATED TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WEEK AHEAD LOOKS LIKE A CONTINUATION OF AN ACTIVE WEATHER PATTERN
WITH THUNDERSTORMS ALREADY RETURNING BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL STILL BE NEEDED THROUGH MIDNIGHT.

In the hours before

Local storm report, Jul 17, 8:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     CRYSTAL                 45.04N 93.36W
07/17/2010                   HENNEPIN           MN   TRAINED SPOTTER

            2 TO 3 INCH BRANCHES DOWN AT 42ND AND DOUGLAS

&&

DFC
Local storm report, Jul 17, 8:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
831 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     4 E ELK RIVER           45.33N 93.48W
07/17/2010                   ANOKA              MN   TRAINED SPOTTER

            TREES DOWN

&&

RAL
Local storm report, Jul 17, 8:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     CRYSTAL                 45.04N 93.36W
07/17/2010  M58 MPH          HENNEPIN           MN   ASOS

&&

DFC
Local storm report, Jul 17, 8:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
836 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     ST FRANCIS              45.38N 93.36W
07/17/2010                   ANOKA              MN   TRAINED SPOTTER

            4 INCH BRANCHES DOWN NORTH OF VIKING BLVD AND CLEANY RD

&&

DFC
Local storm report, Jul 17, 8:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
838 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLOOD            2 SSW ELK RIVER         45.31N 93.57W
07/17/2010                   SHERBURNE          MN   TRAINED SPOTTER

            STANDING WATER COVERING THE ROAD...PAST THE CURB LINE...
            STALLED VEHICLES ON THE ROAD.

&&

RAL
Local storm report, Jul 17, 8:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     ELK RIVER               45.33N 93.57W
07/17/2010                   SHERBURNE          MN   TRAINED SPOTTER

            SHEDS... RIDES... TENTS DOWN AND BLOWN OVER AT SHERBURNE
            COUNTY FAIR

&&

RAL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:51 PM CDTTornado WarningMPXPolk, Saint Croix24 min
Jul 17, 9:11 PM CDTTornado WarningMPXBarron, Dunn, Polk, Saint Croix49 min
Jul 17, 9:20 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn55 min
Jul 17, 9:47 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire, Rusk58 min
Jul 18, 2:11 AM CDTSevere Thunderstorm WarningMPXBarron, Polk64 min
Jul 18, 3:15 AM CDTSpecial Weather StatementMPXBarron45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.